# SDR REXA2013061601001

- Difficulty date: June 16, 2013
- Submitted: June 23, 2013
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 14,349 hours, 9,294 cycles
- Engine: Ge CF348C5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Condition: Chafed
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EXAUST NOZZLE INBD OUTER SKIN CHAFED.  REPAIRED NR 2 EXHAUST NOZZLE INBD OUTER SKIN IAW REO 690-71-13-008.
